MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 4-LUMEN 8.5FR X 20CM; CATHETER, PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 4-LUMEN 8.5FR X 20CM; CATHETER, PERCUTANEOUS
Model Number IPN918561
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "when changing the cvc lines, the lines were clamped so that the old lines could be unscrewed and replaced with new ones.While doing this, one of the catheter hubs broke off completely." the patient's current condition is reported unknown at this time.
 
Additional Manufacturer Narrative
(b)(4).The customer returned a 4-lumen catheter and a 3-way stopcock for analysis.Signs of use in the form of biological material were observed on and within the catheter.Visual analysis revealed the 18ga medial 2.Extension line luer hub was separated and not returned.The perimeter of the point of separation on the extension line extrusion appeared smooth and uniform on one side, then rough and jagged on the other.A complete visual analysis to evaluate the nature of the separation could not be performed without the separated luer hub returned for analysis.The distal end of the catheter body appeared intentionally cut.The catheter body length measured 126mm, which is not within the specification limits of 207mm - 227mm per the catheter product drawing.It was calculated that the customer intentionally trimmed approximately 81mm - 101mm off the distal end.The outer diameter of the catheter body measured 2.89mm, which is within the specification limits of 2.87mm - 2.97mm per the catheter extrusion product drawing.The medial 2 extension line measured 114mm from the juncture hub to the point of separation.The outer diameter of the medial 2 extension line measured 2.14mm, which is within the specification limits of 2.13mm - 2.21mm per the medial 2 extension line extrusion product drawing.The inner diameter of the medial 2 extension line measured 1.4478mm, which is within the specification limits of 1.42mm - 1.50mm per the medial 2 extension line extrusion product drawing.A manual tug test confirmed the remaining three luer hubs were secure and intact.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations.Do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested." the report of extension line/luer hub separation was confirmed through complaint investigation of the returned sample.Visual analysis confirmed the medial 2 extension line was separated from the luer hub; however, the luer hub was not returned.The separation point on the extension line appeared smooth and uniform on one side, then rough and jagged on the other.A complete visual analysis to evaluate the nature of the separation could not be performed without the luer hub returned for analysis.A device history record review was performed, and no relevant findings were identified.Based on these circumstances, the probable cause could not be determined without the separated luer hub returned.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 4-LUMEN 8.5FR X 20CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23617554
Report Number3006425876-2025-01095
Device Sequence Number18405063
Product Code DQY
UDI-Device Identifier10801902029291
UDI-Public(01)10801902029291(11)241122(17)290430(10)71F24L0535(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN918561
Device Catalogue NumberCV-15854
Device Lot Number71F24L0535
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown